# SDR GTIA000088

- Difficulty date: February 9, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 722 - PART OF FLOOR LIGHTING SYSTEM COVERING IS MISSING.  FOUND LOOSE CONNECTION ON ONE CONNECTOR.  RESECURED CONNECTOR AND RESECURED COVERING.  LIGHTS OP CHECK OK.  (M)
